International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 9, Pages 459-468
Rate of convergence of bounded variation functions by a Bézier-Durrmeyer variant of the Baskakov operators
1School of Applied Sciences, Netaji Subhas Institute of Technology, Azad Hind Fauj Marg, Sector-3, Dwarka 110045, New Delhi, India
2Fachbereich MND, Fachhochschule Giessen-Friedberg, University of Applied Sciences, Wilhelm-Leuschner-Straße 13, Friedberg 61169, Germany
Received 6 May 2002
Copyright © 2004 Vijay Gupta and Ulrich Abel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider a Bézier-Durrmeyer integral variant of the
Baskakov operators and study the rate of convergence for
functions of bounded variation.